# SDR FDEA2019031420579

- Difficulty date: March 12, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO RIGHT HAND TUNNEL LONGERON 34 RIGHT SPLICE FITTING FOUND   CRACK BETWEEN STATION 5-113 TO 1541 AS MARKED CRACK SPLICE FITTING AT LOWER CENTER CARGO COMPARTMENT RIGHT HAND TUNNEL   LONGERON 34 RIGHT BETWEEN STATION 5-113 TO 1541 REMOVED AND REPLACED SPLICE   FITTING AS PER SRM 51-33-01-OG. SPLICE FITTING FABRICATED AS PER DOULAS DRAWING   A5A7112 REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
